| Model Number |
ALLURA XPER FD20 OR TABLE |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that a tube anode error caused poor image quality, which was resolved by a restart on an allura xper fd20 or table.The clinical use of the system was in use.There was no reported patient or user harm.
Additional Manufacturer Narrative
System restarted; monitored for recurrence.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4).